MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; INTERSPINOUS PROCESS FIXATION SYSTEM

X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; INTERSPINOUS PROCESS FIXATION SYSTEM
Model Number X060-0320
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that a screwdriver broke while removing a cross bar connector between l3 and l4.There were no known patient complications associated with this incident.The complainant confirmed that the removal of the cross bar connector was performed due to adjacent level disease.A dhr review was performed for the device.There were no manufacturing anomalies identified.The device met all required specifications prior to release to distributable inventory.The driver that was used to remove the cross bar connector was not the appropriate driver that was intended to perform the function.This may have caused or contributed to the incident.
 
Event or Problem Description
The complainant reported that a screwdriver broke while removing a cross bar connector between l3 and l4.There were no known patient complications associated with this incident.

Brand Name
AXLE INTERSPINOUS FUSION SYSTEM
Common Device Name
INTERSPINOUS PROCESS FIXATION SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7683123
Report Number3005031160-2018-00020
Device Sequence Number19175001
Product Code HXX
UDI-Device IdentifierM697X06003201
UDI-PublicM697X06003201
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K130438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX060-0320
Device Lot Number60190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;